# SDR ASOA2013092609103

- Difficulty date: September 25, 2013
- Submitted: September 26, 2013
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 13,333 hours, 9,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 82914
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE,  R & R NR 3 BATTERY PACK ASSY IAW AMM 33-51-17, IPC REF 33-51-17, FIG 1, ITEMS 5 & 8.  ACFT OK FOR SERVICE.
